Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Missed periods, negative pregnancy test, do not have signs of pregnancy. Had taken antibiotics for UTI. Has this affected period?

hi can i ask something to you...i am 3 months late period...i took 3 pregnancy test and al the result is negative..i never feel also any sign and symptoms of pregnancy...but in march i have urinary tract infection and i take antibiotic this can also affect my period?could you please help me solve my problem because im very worried already...thank you
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi your late period was not due to antibiotics you have taken long back nor due to your urinary tract infection but it is due to hormonal imbalance.this imbalance can be occur due to anxiety tension heavy work load improper sleep pattern or any pathological changes in your's better to consult your gynecologist . thank you
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor